# SDR MYWA2010F00038

- Difficulty date: November 6, 2009
- Submitted: February 12, 2010
- Operation: Air carrier
- Aircraft: N732MA
- Make and model: Boeing 737-81Q
- Aircraft serial: 30618
- Aircraft time: 20,440 hours, 7,794 cycles
- Engine: Cfmint CFM567B26US
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 1853M33P06
- Part serial: LMDN6321
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND FAULT ON NR 1 ENGINE EEC DURING BITE CHECK WHILE C/W PREFLIGHT/TRANSIT CHECK.
